# SDR FDEA2019122083258

- Difficulty date: December 18, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 72,994 hours, 27,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Dented
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CENTER CEILING AREA,,  MAIN FLOOR STRUCTURE ATTACH STABILIZER   STRAP HAS   A CRACK AT FASTENER HOLE  ABOUT 1.5" LONG, BS.480 RBL. 24.75 CUT DAMAGED  AT STABILIZER STRAP IAW B757 SRM 51-10-02-0G AND SRM 53-00-51-2R FIG 201   DETAILV  REP 12, FABRICATED REPAIR PARTS FILLER AND STRAP IAW B757 SRM 53-00-51-2R    REP 12 INSTALLED REPAIR PARTS AT BS 480 RBL 24.75 FLOOR BEAM ATTACH STABILIZER STRAP  IAW B757 SRM 53-00-51-2R REPAIR 12 FIG 201 DETAIL V
